RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 3, Pages 87–88 (Mi faa2368)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

A property of the characters of irreducible representations of real semisimple Lie groups

A. I. Fomin, N. N. Shapovalov


Full text: PDF file (254 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:3, 270–271

Bibliographic databases:

Received: 06.12.1973

Citation: A. I. Fomin, N. N. Shapovalov, “A property of the characters of irreducible representations of real semisimple Lie groups”, Funktsional. Anal. i Prilozhen., 8:3 (1974), 87–88; Funct. Anal. Appl., 8:3 (1974), 270–271

Citation in format AMSBIB
\Bibitem{FomSha74}
\by A.~I.~Fomin, N.~N.~Shapovalov
\paper A property of the characters of irreducible representations of real semisimple Lie groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 3
\pages 87--88
\mathnet{http://mi.mathnet.ru/faa2368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367115}
\zmath{https://zbmath.org/?q=an:0302.22017}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 3
\pages 270--271
\crossref{https://doi.org/10.1007/BF01075707}


Linking options:
  • http://mi.mathnet.ru/eng/faa2368
  • http://mi.mathnet.ru/eng/faa/v8/i3/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Fomin, “Quasisimple irreducible representations of the group $SL(3,\mathbb{R})$”, Funct. Anal. Appl., 9:3 (1975), 237–243  mathnet  crossref  mathscinet  zmath
    2. A. I. Fomin, “Characters of irreducible representations of real semisimple Lie groups”, Funct. Anal. Appl., 10:3 (1976), 246–248  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:123
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020